# SDR SIMA20160418005

- Difficulty date: April 18, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 30,890 hours, 28,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75 FASTENER AT STRINGER 2 AREA SKIN CRACKED.  PERFORMED CUT OUT AS REQUIRED TO REMOVE DAMAGE FROM FUSELAGE EXTERNAL SKIN AT FRAME 75, STRINGER 2R AREA, FABRICATED & INSTALLED FILLER, DOUBLER, SHIM & DRAG ANGLE REINFORCEMENT IAW ERS-EM-53MR-2117.  SEE TASK & WIP ENTRIES FOR DETAILS.
